Inequalities of the Kahane–Khinchin type and sections of $L_p$-balls

Volume 184 / 2008

A. Koldobsky, A. Pajor, V. Yaskin Studia Mathematica 184 (2008), 217-231 MSC: 52A20, 46B07. DOI: 10.4064/sm184-3-2

Abstract

We extend Kahane–Khinchin type inequalities to the case $p>-2$. As an application we verify the slicing problem for the unit balls of finite-dimensional spaces that embed in $L_p$, $p>-2$.

Authors

  • A. KoldobskyDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • A. PajorÉquipe d'Analyse et de Mathématiques Appliquées
    Université de Marne-la-Vallée
    Champs sur Marne
    77454 Marne-la-Vallée Cedex 2, France
    e-mail
  • V. YaskinDepartment of Mathematics
    University of Oklahoma
    Norman, OK 73019, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image